# SDR HEEA088656

- Difficulty date: July 23, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N855PH
- Make and model: Aerosp AS355*
- Aircraft serial: 3351
- Aircraft time: 3,718 hours
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 3839949002
- Part serial: 6287
- Condition: Sticking
- Location: Airspeed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRSPEED INDICATOR HAS A STICKING NEEDLE AND 20 KTS OFF.
